CureZone   Log On   Join
Re: Memory loss
 
Minxie Views: 1,590
Published: 9 years ago
 
This is a reply to # 1,914,415

Re: Memory loss


Yes, I still have sleep issues. I have been taking 3 drugs that helped me sleep through the night (trazodone 200 mg, perphenazine 8 mg, and Zolpidem 10 mg), but the perphenazine caused a bad side effect so I stopped taking it. Now I am on just the trazodone and zolpidem, but now I keep waking up at 3:00 or 4:00 in the morning and can't get back to sleep. When I was on the 3 drugs I slept about 8 hours each night. Since I dropped one of the drugs, I only get about 4 hours each night. Before going to a psychiatrist (who prescribed these drugs), I went to a naturopathic physician. The remedies she gave me were useless; I was at my wits end and decided to see a medical doctor.

I don't know why my sleep is so poor, Dr. Jeff. It's really worrisome.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.939 sec, (1)